# SDR SIMA20191103004

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 7,354 hours, 4,799 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116231004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TIP FWD SPAR CRACKED INSIDE 651AB-C/A-REMOVED AND REPLACED SPAR I OF R/H WINGLET IAW ERS-EJ-57MR-1151 PART B.
